# SDR FDEA201105191921

- Difficulty date: May 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES FOUND UPON REMOVAL OF INNER SKIN GOING THROUGH SHIM AND FRAME STA 620, STR 9L AT 2 EACH LOCATIONS.
